# SDR SWAA2016080854664

- Difficulty date: July 18, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 57,079 hours, 33,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY EMERGENCY LIGHT LENS CRACKED.    R & R THE LENS IAW AMM.
